# SDR CA131219014

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,601 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: C22945P
- Condition: Cracked
- Location: Spinner
- Part time: 466 hours
- Component: Spinner Assy, Cirrus
- Component part number: 14681001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HANGAR MOVEMENT THE SPINNER WAS NOTICED TO BE LOOSE.  WHEN THE SPINNER WAS REMOVED, THE INSIDE OF SPINNER WAS ALL BLACK FROM CHAFING AND THE BULKHEAD WAS CRACKED. THE SPINNER BACKPLATE WAS SEVERELY CRACK FROM ALL 4 MOUNTING HOLES.  WHEN THE BACKPLATE WAS REMOVED MOST OF THE SUPPORT JUST FELL FREE OF THE ASSY. SPINNER ASSY WAS REPLACED.
